# SDR MWEA011371

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Cover
- Part number: 591041275
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LEADING EDGE, OUTBOARD END COVER HAS A CRACK ON EDGE.  FABRICATED AND INSTALLED REPAIR DOUBLER.
